American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Futoshi Hayasaka and Eero Hyry. A note on the Buchsbaum-Rim multiplicity of a parameter module. Proc. Amer. Math. Soc. 138 (2010) 545-551. MR 2557171.
Abstract, references, and article information   
View Article: PDF

[2] Laurent Busé, Marc Chardin and Jean-Pierre Jouanolou. Torsion of the symmetric algebra and implicitization. Proc. Amer. Math. Soc. 137 (2009) 1855-1865. MR 2480264.
Abstract, references, and article information   
View Article: PDF

[3] David Eisenbud and Frank-Olaf Schreyer. Betti numbers of graded modules and cohomology of vector bundles. J. Amer. Math. Soc. 22 (2009) 859-888. MR 2505303.
Abstract, references, and article information   
View Article: PDF

[4] Anders J. Frankild and Sean Sather-Wagstaff. Detecting completeness from Ext-vanishing. Proc. Amer. Math. Soc. 136 (2008) 2303-2312. MR 2390496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Giandomenico Boffi and David A. Buchsbaum. On the Littlewood-Richardson rule for almost skew-shapes. Proc. Amer. Math. Soc. 136 (2008) 1155-1161. MR 2367089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jinjia Li. Characterizations of regular local rings in positive characteristics. Proc. Amer. Math. Soc. 136 (2008) 1553-1558. MR 2373583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lars Winther Christensen and Oana Veliche. A test complex for Gorensteinness. Proc. Amer. Math. Soc. 136 (2008) 479-487. MR 2358487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Neil M. Epstein. Phantom depth and stable phantom exactness. Trans. Amer. Math. Soc. 359 (2007) 4829-4864. MR 2320653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oana Veliche. Gorenstein projective dimension for complexes. Trans. Amer. Math. Soc. 358 (2006) 1257-1283. MR 2187653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Giandomenico Boffi and David A. Buchsbaum. Homotopy equivalence of two families of complexes. Trans. Amer. Math. Soc. 356 (2004) 3077-3107. MR 2052942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Eisenbud, Frank-Olaf Schreyer and Appendix by Jerzy Weyman. Resultants and Chow forms via exterior syzygies. J. Amer. Math. Soc. 16 (2003) 537-579. MR 1969204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jacqui Ramagge and Wayne W. Wheeler. Cohomology of buildings and finiteness properties of $\widetilde{A}_n$-groups. Trans. Amer. Math. Soc. 354 (2002) 47-61. MR 1859024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bernhard Köck. Computing the homology of Koszul complexes. Trans. Amer. Math. Soc. 353 (2001) 3115-3147. MR 1828601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexandre B. Tchernev. Acyclicity criteria for complexes associated with an alternating map. Proc. Amer. Math. Soc. 129 (2001) 2861-2869. MR 1840088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lars Winther Christensen. Semi-dualizing complexes and their Auslander categories. Trans. Amer. Math. Soc. 353 (2001) 1839-1883. MR 1813596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shou-Te Chang. Betti numbers of modules of essentially monomial type. Proc. Amer. Math. Soc. 128 (2000) 1917-1926. MR 1653433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrew R. Kustin. Complexes associated to two vectors and a rectangular matrix. Memoirs of the AMS 147 (2000) MR 1689319.
Book volume table of contents   

[18] David A. Jorgensen. Existence of unliftable modules. Proc. Amer. Math. Soc. 127 (1999) 1575-1582. MR 1476141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jürgen Herzog and Hema Srinivasan. Bounds for multiplicities. Trans. Amer. Math. Soc. 350 (1998) 2879-2902. MR 1458304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gunnar Fløystad. Higher initial ideals of homogeneous ideals. Memoirs of the AMS 134 (1998) MR 1432143.
Book volume table of contents   

[21] Shou-Te Chang. Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997) 1091-1119. MR 1370637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carrado de Concini and Jerzy Weyman. A formula with nonnegative terms for the degree of the dual variety of a homogeneous space. Proc. Amer. Math. Soc. 125 (1997) 1-8. MR 1389514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Winfried Bruns. Tight closure. Bull. Amer. Math. Soc. 33 (1996) 447-457. MR 1397097.
Abstract, references, and article information   
View Article: PDF

[24] I-Chiau Huang. Pseudofunctors on modules with zero-dimensional support. Memoirs of the AMS 114 (1995) MR 1239604.
Book volume table of contents   

[25] A. D. R. Choudary and A. Dimca. Koszul complexes and hypersurface singularities . Proc. Amer. Math. Soc. 121 (1994) 1009-1016. MR 1189539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Giandomenico Boffi. Universal filtration of Schur complexes . Proc. Amer. Math. Soc. 119 (1993) 351-355. MR 1169021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ian M. Aberbach. Test elements in excellent rings with an application to the uniform Artin-Rees property . Proc. Amer. Math. Soc. 118 (1993) 355-363. MR 1129869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Melvin Hochster and Craig Huneke. Phantom homology. Memoirs of the AMS 103 (1993) MR 1144758.
Book volume table of contents   

[29] Luchezar L. Avramov, Hans-Bjørn Foxby and Jack Lescot. Bass series of local ring homomorphisms of finite flat dimension . Trans. Amer. Math. Soc. 335 (1993) 497-523. MR 1068924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Andrew R. Kustin and Bernd Ulrich. A family of complexes associated to an almost alternating map, with applications to residual intersections. Memoirs of the AMS 95 (1992) MR 1091668.
Book volume table of contents   


Results: 1 to 30 of 42 found      Go to page: 1 2